Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 75, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Jun 5, 2015, 1:09 AM CDT for 7 counties in Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2015, 1:09 AM CDT (06:09 UTC)
- Expired
- Jun 5, 2015, 1:45 AM CDT
- In force
- 36 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Dickinson County, KS, Geary County, KS, Lyon County, KS, Morris County, KS, Riley County, KS, Shawnee County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 10 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 6.2 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1248 J/kg
- Mixed-layer CIN
- -152 J/kg
- Mixed-layer LCL
- 1469 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 8.6
The text
As transmitted, in the capitals the NWS used until 2016.
607
WUUS53 KTOP 050609
SVRTOP
KSC041-061-111-127-161-177-197-050645-
/O.NEW.KTOP.SV.W.0075.150605T0609Z-150605T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
109 AM CDT FRI JUN 5 2015
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EXTREME SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
GEARY COUNTY IN EAST CENTRAL KANSAS...
NORTHERN LYON COUNTY IN EAST CENTRAL KANSAS...
MORRIS COUNTY IN EAST CENTRAL KANSAS...
EXTREME SOUTHEASTERN RILEY COUNTY IN NORTHEAST KANSAS...
EXTREME NORTHWESTERN SHAWNEE COUNTY IN EAST CENTRAL KANSAS...
WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 145 AM CDT
* AT 106 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOONLIGHT TO 7 MILES NORTHWEST OF VOLLAND TO
ROSSVILLE...AND MOVING SOUTH AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
ALMA...ESKRIDGE...COUNCIL GROVE...HERINGTON...MCFARLAND...PAXICO...
MAPLE HILL...VOLLAND...ALTA VISTA...DWIGHT...KEENE...WHITE CITY...
PARKERVILLE...LATIMER...COUNCIL GROVE LAKE...HARVEYVILLE...
WILSEY...BUSHONG...ALLEN AND DUNLAP.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 149 AND 155.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 291 AND 344.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9693 3902 9696 3907 9655 3919 9608
3916 9606 3915 9609 3913 9604 3920 9604
3921 9598 3870 9595 3852 9636
TIME...MOT...LOC 0607Z 348DEG 38KT 3906 9711 3898 9652
3916 9599
HAIL...0.75IN
WIND...70MPH
$$
GARGAN1 follow-up statement
923
WWUS53 KTOP 050620
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 AM CDT FRI JUN 5 2015
KSC041-061-111-127-161-177-197-050645-
/O.CON.KTOP.SV.W.0075.000000T0000Z-150605T0645Z/
SHAWNEE-RILEY-MORRIS-LYON-DICKINSON-GEARY-WABAUNSEE-
120 AM CDT FRI JUN 5 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WABAUNSEE...
GEARY...EXTREME SOUTHEASTERN DICKINSON...NORTHERN LYON...MORRIS...
EXTREME SOUTHEASTERN RILEY AND EXTREME NORTHWESTERN SHAWNEE COUNTIES
UNTIL 145 AM CDT...
AT 111 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOONLIGHT TO ALTA VISTA TO WILLARD...AND MOVING SOUTH
AT 45 MPH.
HAZARD...65 MPH WIND GUSTS.
SOURCE...EMERGENCY MANAGEMENT. 1 MILE EAST OF WAMEGO
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ESKRIDGE...COUNCIL GROVE...DWIGHT...KEENE...WHITE CITY...
PARKERVILLE...COUNCIL GROVE LAKE...LATIMER...HARVEYVILLE...BUSHONG...
WILSEY...ALLEN...DUNLAP...ADMIRE AND BURDICK.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 149 AND 154.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 290 AND 344.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 9693 3902 9696 3907 9655 3919 9608
3916 9606 3915 9609 3913 9604 3920 9604
3921 9598 3870 9595 3852 9636
TIME...MOT...LOC 0618Z 348DEG 38KT 3895 9708 3887 9649
3905 9596
HAIL...0.75IN
WIND...60MPH
$$
GARGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:47 PM CDT, 6 hours 22 minutes earlier.
Area forecast discussion, Jun 4, 6:47 PM CDT, 6 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 647 PM CDT Thu Jun 4 2015 ...Update to aviation forecast discussion... .SHORT TERM...(This Evening through Friday) Issued at 336 PM CDT THU JUN 4 2015 19Z surface observations now indicate the outflow boundary has pushed through much if not all of the forecast area. An inverted trough axis stretched from southwest KS into north central KS. Meanwhile south and southeasterly winds continue to advect dewpoints around 70 degrees in between the trough axis and outflow boundaries. There is a MCV noted in the profiler data over northeast KS moving into northwest MO. Upstream over western KS and eastern CO there is no obvious wave or MCV noted in the water vapor or profiler data. For tonight and Friday, I'm not all that confident in location and timing of possible heavy rainfall. However I think there is a reasonable chance for another MCS to develop and move across north central and northeast KS. Because of this have extended the flash flood watch through Friday morning. Models show some slight amplification to the mid level ridge axis over TX and OK but do not prog a significant increase in warm air at 700MB. Because of this think the environment remains favorable for another convective complex to round the ridge overnight. With no obvious large scale forcing evident, thinking is forcing for convection is likely to come from the low level jet and isentropic upglide. High res solutions that have been inconsistent at best, suggest initiation along the inverted trough axis across western KS this afternoon. Meanwhile regional radars show thunderstorms increasing in coverage across southern NEB. However storms evolve, am not sure surface based storms are all that likely across the forecast area given the the meso high currently over the area. There should be more than enough instability with current MUCAPE values between 1000 and 4000 J/kg and deep layer shear is forecast to be around 35 KTS. With this in mind think there remains a large hail risk to go along with the flash flooding potential. If a storm is able to become rooted in the boundary layer, there could be an isolated tornado along or just behind the outflow boundary. Have not gone to far astray from the model consensus for lows tonight and highs Friday. Have lows in the mid to upper 60s anticipating some rain cooled air overnight. Highs Friday are expected to be in the lower 80s across northeast KS where precip chances are highest with upper 80s over central KS. The temp forecast tomorrow is highly dependent on how thunderstorms evolve. .LONG TERM...(Friday Night through Thursday) Issued at 336 PM CDT THU JUN 4 2015 With front/outflow likely still in area, at least some chance for convection will persist into Friday night. Will of course need to watch for at least pulse severe storms and any training for additional localized flooding. By Saturday morning, incoming shortwave in the northern branch should bring the synoptic boundary north for decreasing chances through the day, with apparent temps pushing into the upper 80s and lower 90s. Next front then sinks southeast late Saturday night into Sunday, with Sunday afternoon into Sunday night presenting another severe weather and locally heavy rain chance. Instability again pushes to around 3000 J/kg though shear not impressive. Front should slowly sink south into the early week periods with modest northwest flow developing aloft for generally decreasing chances and slightly cooler temperatures. && .AVIATION...(For the 00Z TAFs through 00Z Friday Evening) Issued at 641 PM CDT THU JUN 4 2015 First batch of thunderstorms along the NE border will probably stay north of the TAF sites early this evening. A second area of thunderstorms will develop across southwest NE and northwest KS. These storms may move into the terminals after midnight. Low confidence in the track and ti mining of these storms caused me to place at VCTS in TAFS from 5Z through 18Z FRI. Most of the time ceilings from any cloud cover will be VFR. && .TOP WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH through Friday afternoon FOR KSZ008>012- 020>024-026-036-038>040. && SHORT TERM...Wolters LONG TERM...65 AVIATION...Gargan
Hazardous weather outlook, Jun 4, 3:57 PM CDT, 9 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 357 PM CDT THU JUN 4 2015 KSZ008>012-020>024-026-034>040-054>056-058-059-052100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 357 PM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE POSSIBLE FOR THE ENTIRE AREA. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY SEVERE WEATHER HAZARDS. A TORNADO OR TWO COULD ALSO OCCUR IN THE AFTERNOON EVENING HOURS. THE STORMS MAY ALSO PRODUCE HEAVY RAIN...AND WITH SATURATED GROUND CONDITIONS ALONG AND NORTH OF INTERSTATE 70 FROM RECENT HEAVY RAINS...A FLASH FLOOD WATCH IS IN EFFECT IN THIS AREA. FLOOD WARNINGS ARE IN EFFECT FOR LOCATIONS ALONG THE BIG BLUE...LITTLE BLUE...AND BLACK VERMILLION RIVERS AND THE MILL CREEK NEAR WASHINGTON. SEE THE LATEST FLOOD STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS REMAIN POSSIBLE FRIDAY THROUGH SATURDAY MORNING. SOME OF THESE COULD BE SEVERE AND PRODUCE LOCALLY HEAVY RAIN...POSSIBLY RESULTING IN FLOODING. THE POTENTIAL FOR SEVERE THUNDERSTORMS AND HEAVY RAINS RETURNS SUNDAY AFTERNOON AND SUNDAY NIGHT. RIVER FLOODING IN NORTH CENTRAL AND NORTHEAST KANSAS IS FORECAST TO PERSIST INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER SERVICE IN TOPEKA. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, Jun 5, 12:30 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1230 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM FLOOD CONCORDIA 39.57N 97.66W
06/05/2015 CLOUD KS PUBLIC
NUMEROUS STREETS FLOODED.
&&
BAERGLocal storm report, Jun 5, 12:34 AM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1234 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1233 AM FLASH FLOOD 2 N CENTRALIA 39.75N 96.13W
06/05/2015 NEMAHA KS LAW ENFORCEMENT
WEYER CREEK IS 1 FOOT DEEP RUNNING ACROSS K-187.
&&
BAERGLocal storm report, Jun 5, 12:44 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1244 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG 1 E RILEY 39.30N 96.81W
06/05/2015 RILEY KS LAW ENFORCEMENT
NUMEROUS 5 INCH DIAMETER TREE BRANCHES SNAPPED. ESTIMATED
WIND GUSTS 60-65 MPH.
&&
BAERGLocal storm report, Jun 5, 12:53 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1253 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND GST MANHATTAN AIRPORT 39.16N 96.67W
06/05/2015 E63 MPH RILEY KS ASOS
&&
BAERGLocal storm report, Jun 5, 12:54 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1254 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM TSTM WND GST MANHATTAN AIRPORT 39.16N 96.67W
06/05/2015 M73 MPH RILEY KS ASOS
&&
BAERGLocal storm report, Jun 5, 1:07 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
107 AM CDT FRI JUN 05 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG MANHATTAN 39.18N 96.57W
06/05/2015 RILEY KS PUBLIC
12 INCH DIAMETER TREE UPROOTED.
&&
BAERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:25 PM CDT | Special Weather Statement | TOP | Washington | 35 min |
| Jun 4, 7:26 PM CDT | Areal Flood Advisory | TOP | Brown, Marshall, Nemaha, Washington | 2 hr |
| Jun 4, 7:36 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 19 min |
| Jun 4, 8:01 PM CDT | Areal Flood Advisory | TOP | Jackson, Pottawatomie, Riley | 119 min |
| Jun 4, 8:31 PM CDT | Special Weather Statement | TOP | Shawnee | 29 min |
| Jun 4, 8:46 PM CDT | Special Weather Statement | TOP | Jackson | 29 min |
| Jun 4, 9:06 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 39 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | TOP | Shawnee | 33 min |
| Jun 4, 9:14 PM CDT | Areal Flood Advisory | TOP | Geary, Jackson, Jefferson, Pottawatomie, Riley, Shawnee and 1 more | 106 min |
| Jun 4, 9:42 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 33 min |
| Jun 4, 9:55 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson, Osage, Shawnee, Wabaunsee | 4 hr |
| Jun 4, 10:08 PM CDT | Severe Thunderstorm Warning | TOP | Douglas | 37 min |
| Jun 4, 10:41 PM CDT | Special Weather Statement | TOP | Marshall | 34 min |
| Jun 4, 10:55 PM CDT | River Flood Warning | TOP | Jackson, Shawnee | 29 hr |
| Jun 4, 10:55 PM CDT | River Flood Warning | TOP | Shawnee | 34 hr |
| Jun 4, 11:03 PM CDT | Special Weather Statement | TOP | Marshall, Republic, Washington | 27 min |
| Jun 4, 11:09 PM CDT | Severe Thunderstorm Warning | TOP | Franklin | 51 min |
| Jun 4, 11:17 PM CDT | Areal Flood Advisory | TOP | Douglas, Franklin | 58 min |
| Jun 4, 11:30 PM CDT | Special Weather Statement | TOP | Cloud, Marshall, Nemaha, Pottawatomie, Republic, Washington | 30 min |
| Jun 4, 11:36 PM CDT | Flash Flood Warning | TOP | Marshall | 4 hr |
| Jun 5, 12:03 AM CDT | River Flood Warning | TOP | Clay | 68 hr |
| Jun 5, 12:26 AM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Marshall, Republic, Riley, Washington | 109 min |
| Jun 5, 12:31 AM CDT | River Flood Warning | TOP | Shawnee | 22 hr |
| Jun 5, 12:37 AM CDT | Flash Flood Warning | TOP | Jackson, Nemaha, Pottawatomie | 7 hr |
| Jun 5, 12:43 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 32 min |
| Jun 5, 12:51 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 24 min |
| Jun 5, 12:54 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley, Wabaunsee | 36 min |
| Jun 5, 1:01 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie, Shawnee | 29 min |
| Jun 5, 1:04 AM CDT | Severe Thunderstorm Warning | TOP | Cloud, Dickinson, Geary, Ottawa | 41 min |
| Jun 5, 1:20 AM CDT | Severe Thunderstorm Warning | TOP | Jackson, Osage, Shawnee, Wabaunsee | 40 min |
| Jun 5, 1:25 AM CDT | Flash Flood Warning | TOP | Clay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more | 3 hr |
| Jun 5, 1:44 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Lyon, Morris, Wabaunsee | 46 min |
| Jun 5, 1:55 AM CDT | River Flood Warning | TOP | Marshall | 61 hr |
| Jun 5, 1:55 AM CDT | River Flood Warning | TOP | Cloud | 35 hr |
| Jun 5, 1:55 AM CDT | River Flood Warning | TOP | Riley | 31 hr |
| Jun 5, 1:57 AM CDT | Severe Thunderstorm Warning | TOP | Osage, Shawnee, Wabaunsee | 33 min |
| Jun 5, 2:02 AM CDT | Flash Flood Warning | TOP | Jackson, Jefferson, Osage, Pottawatomie, Riley, Shawnee and 1 more | 5 hr |
| Jun 5, 2:28 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Osage, Shawnee | 47 min |
| Jun 5, 2:50 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin | 40 min |
| Jun 5, 2:51 AM CDT | River Flood Warning | TOP | Pottawatomie | 49 hr |
| Jun 5, 3:28 AM CDT | Flash Flood Warning | TOP | Marshall | 4 hr |
| Jun 5, 3:33 AM CDT | Special Weather Statement | TOP | Franklin | 27 min |
| Jun 5, 4:02 AM CDT | Flash Flood Warning | TOP | Douglas, Franklin, Jefferson, Osage | 4 hr |
| Jun 5, 4:06 AM CDT | Special Weather Statement | TOP | Lyon | 24 min |
| Jun 5, 4:29 AM CDT | Areal Flood Warning | TOP | Clay, Cloud, Marshall, Pottawatomie, Republic, Riley and 2 more | 3 hr |
| Jun 5, 4:30 AM CDT | River Flood Warning | TOP | Wabaunsee | 22 hr |
| Jun 5, 5:23 AM CDT | Special Weather Statement | TOP | Coffey | 37 min |
| Jun 5, 7:30 AM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Marshall, Nemaha, Pottawatomie, Riley and 3 more | 10 hr |
| Jun 5, 8:47 AM CDT | River Flood Warning | TOP | Pottawatomie | 33 hr |
| Jun 5, 9:01 AM CDT | Areal Flood Warning | TOP | Douglas, Franklin, Osage | 16 hr |
| Jun 5, 9:29 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 49 hr |
| Jun 5, 9:29 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 50 hr |
| Jun 5, 9:53 AM CDT | River Flood Warning | TOP | Franklin | 33 hr |
| Jun 5, 5:32 PM CDT | Areal Flood Warning | TOP | Jackson, Jefferson, Marshall | 8 hr |
| Jun 5, 5:52 PM CDT | Areal Flood Warning | TOP | Pottawatomie | 16 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.